Some extensions of multivariate SIR

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00153831
Contributor : Sandrine Robert <>
Submitted on : Tuesday, June 12, 2007 - 9:25:18 AM
Last modification on : Tuesday, July 23, 2019 - 11:36:03 AM

Identifiers

  • HAL Id : hal-00153831, version 1

Collections

Citation

L. Barreda, A. Gannoun, Jérôme Saracco. Some extensions of multivariate SIR. Journal of Statistical Computation and Simulation, Taylor & Francis, 2007, 77 (1-2), pp.1-17. ⟨hal-00153831⟩

Share

Metrics

Record views

195